UEWScholar

On the viscosity rule for common fixed points of two nonexpansive mappings in CAT(0) spaces

Show simple item record

dc.contributor.author Bonyah, E.
dc.contributor.author Ahmad, M.
dc.contributor.author Ahmad, I.
dc.date.accessioned 2019-12-12T12:14:10Z
dc.date.available 2019-12-12T12:14:10Z
dc.date.issued 2018
dc.identifier.other https://doi.org/10.30538/oms2018.0016
dc.identifier.uri http://ir.uew.edu.gh/xmlui/handle/123456789/499
dc.description Published in Open Journal of Mathematical Sciences en_US
dc.description.abstract In this paper, we establish viscosity rule for common fixed points of two nonexpansive mappings in the framework of CAT(0) spaces. The strong convergence theorems of the proposed technique is proved under certain assumptions imposed on the sequence of parameters. The results presented in this work extend and improve some recent announced in the literature. en_US
dc.language.iso en en_US
dc.publisher Ptolemy Scientific Research Press en_US
dc.relation.ispartofseries Volume : 2;Issue : 1
dc.subject viscosity rule en_US
dc.subject CAT(0) space en_US
dc.subject nonexpansive mapping en_US
dc.subject Variational inequality en_US
dc.title On the viscosity rule for common fixed points of two nonexpansive mappings in CAT(0) spaces en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UEWScholar


Browse

My Account